MAUDE Adverse Event Report: ARTHREX, INC. UNIVERSAL GLENOID CORING REAMER, SMALL; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERSAL GLENOID CORING REAMER, SMALL; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERSAL GLENOID CORING REAMER, SMALL
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 5/21/2024, it was reported by a sales representative via (b)(4) that an ar-9127-01 arthrex universal glenoid coring reamer was missing the white-centered knob and was discovered during the case.The case was completed by unthreading one from the medial reamer and putting it on the small reamer to finish the case and nothing broke inside the patient.This was discovered during a reverse total shoulder procedure on (b)(6) 2024, with no reported patient harm.Additional information was received on 5/29/2024: there was no case delay.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged, ar-9127-01 /batch 04511802, coring reamer, was received for evaluation.Upon visual evaluation it was noted that the white cap (alignment tip) is missing.Functional testing could not be performed due to the damage of the device.The most likely cause is attributed to wear and tear due to repeated use of the device.The manufacturing date is january 2018.

Brand Name
UNIVERSAL GLENOID CORING REAMER, SMALL
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19565867
Report Number1220246-2024-06054
Device Sequence Number6954704
Product Code LXH
UDI-Device Identifier00888867057630
UDI-Public00888867057630
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERSAL GLENOID CORING REAMER, SMALL
Device Catalogue NumberAR-9127-01
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Supplement Date Received by Manufacturer09/12/2024
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown